Has anyone else experienced this symptom? It has come and gone with me continuously ever since I started trying kill off the candida in November. Some days I feel completely normal when I tilt my head back, and then others I get so dizzy that I have to hold on to something to keep from falling down. Then I'm fine again in 15 seconds. One time I got so dizzy taking a shot of wheatgrass in a deli that I almost fell on my ass; people were looking at me like I was nuts.
I wonder if it has something to do with the acetaldehyde the dead candida is releasing? Also I am a little over a week into lufenuron.
This is more than likely related to what you're taking in. It can be a reaction to the Candida die-off, but it can also be your body struggling to process the intense burst of minerals, vitamins, and such that you're taking in. Some people are more sensitive than others, and you may need to use smaller quantities. It would also be good idea to have a food allergy blood test done if you didn't already (the reactions you describe are common allergic response symptoms).
You also need to consider your supplements. Not everyone can tolerate supplements, and not all of us can handle them in the standard doses. You may want to eliminate some things and start from the beginning, adding one at a time in small amounts to see if anything is triggered.
If you have access to a good practitioner who can muscle test or dowse, that too can be very useful.
On another point, it would be good to make sure you don't have an inner ear or neck issue (again, holistic practitioners are better equipped to determine that).
Thanks for the reply. I'm inclined to think that it's more the result of some sort of candida die-off toxin issue than the supplements, since it started before I had begun to take supplements, back when I was still oblivious to what I had and was simply trying to 'alkalize' by drinking wheatgrass and 1/8tsp baking soda with lime a couple of times a day.